# SDR DALA101359926

- Difficulty date: January 11, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N926NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47425
- Aircraft time: 86,256 hours, 84,906 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cockpit Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

SPARKS AND A SMALL FIRE EMANATED FROM THE LOWER AREA OF THE F/O SLIDING WINDOW AT THE TIME THE COMMUNICATIONS HEADSET WAS PLUGGED IN.  FLIGHT CREW STATED THAT BOTH THE WINDOW AND ANTI-ICE AND ANTI-FOG SWITCH WERE IN THE "ON" POSITION.  NO MENTION OF QRH COMPLIANCE.  MX INITIALLY DEFERRED THE SYS AND SIX DAYS LATER FOUND WIRE BROKEN AT TERMINAL BLOCK AND ARC DAMAGE TO WINDOW FRAME FOR CAPTAIN'S WINDOW ANTI-FOG SYSTEM.  MX REPLACED BOTH THE CAPTAIN & F/O CLEAR VIEW WINDOW TERMINAL BLOCKS.
